# SDR HALA2014101900189

- Difficulty date: October 19, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 20,083 hours, 3,397 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: N5500300121
- Part serial: HEX50320
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION DURING FLIGHT, NR 2 ENGINE OIL QTY STEADILY DECREASED FROM 17 QTS TO ZERO, ALL OTHER ENGINE PARAMETERS WERE NORMAL.  FOLLOWED TSM79-31-00-810-832-A, NR 2 E/G FUEL OIL HEAT EXCHANGER WAS REPLACED, AMM79-21-41-400-803A.  HIGH POWER RUN UP CHECK OK, BY FLT CREW AND NFF CONSULTANT AND OK TO RETURN TO SERVICE.
